# SDR DALA202001210455

- Difficulty date: January 19, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 131,051 hours, 18,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWER ROWS 6-20 ARE INOPERATIVE. REPLACED BATTERY PACK. SYSTEM OPERATION IS NORMAL.
